# SDR HAIHEEA9396

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27702
- Make and model: Bell 206L-1
- Aircraft serial: 45300
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 206063656001
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING CALIBRATION BY FUELING AIRCRAFT TRANSMITTER QUIT AT 400 LBS OF FUEL.  COMPLETELY DEAD.  COULD NOT GET GAUGE TO MOVE EVEN WITH A JUMPER IN CALIBRATION PORTS.  NOTE:  CALIBRATION PROCEDURE WITH EMPTY TANK HAD WORKED GREAT. ALSOCALIBRATION CORRECT UP TO THE TIME IT QUIT AT 400 LBS.
